Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 123808, 14 pages
http://dx.doi.org/10.1155/2012/123808
Research Article

Analysis of the M/M/N/N Queue with Two Types of Arrival Process: Applications to Future Mobile Radio Systems

1Department of Electrical and Computer Engineering, University of Canterbury, Christchurch 8140, New Zealand
2School of Engineering and Computer Science, Victoria University of Wellington, Wellington 6011, New Zealand
3Telecom New Zealand, Wellington 6140, New Zealand

Received 14 July 2011; Revised 18 September 2011; Accepted 19 September 2011

Academic Editor: Yuri Sotskov

Copyright © 2012 Peter J. Smith et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peter J. Smith, Abdulla Firag, Pawel A. Dmochowski, and Mansoor Shafi, “Analysis of the M/M/N/N Queue with Two Types of Arrival Process: Applications to Future Mobile Radio Systems,” Journal of Applied Mathematics, vol. 2012, Article ID 123808, 14 pages, 2012. https://doi.org/10.1155/2012/123808.